# SDR DALA13020999246

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 35,008 hours, 31,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT CANTED FRAME BS 1473 L14R HAS LIGHT CORROSION.  REMOVED CORROSION.   FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS IAW 53-10-02, FIG 11, PG 62, 51-10-03, PARA 27.
